# SDR R6U2004F00001

- Difficulty date: April 15, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N418RD
- Make and model: Braero HS125700A
- Aircraft serial: NA0210
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 307107126
- Part serial: A657
- Condition: Cracked
- Location: Lt Engine
- Part time: 11,539 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AREA WAS BOUND BY MAG PARTICLE INSPECTION DURING ENGINE CHANGE.  THE CRACK WAS LOCATED IN THE WEBBING AREA.  THE PROBABLE CAUSE WAS A LACK OF RADIUS IN THE WEB AREA, AS THE SPOT FACE USED TO PROVIDE THE FLAT SURFACE FOR THE BEARING HAD AN EXTREMELY SHARP RADIUS IF ANY.  SUGGEST USING A SPOT FACE WITH A RADIUS. (R2001)
